Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Miyata, Yoshimasa
2004.
Maximal tame extensions over Hopf orders in rings of integers of p-adic number fields.
Journal of Algebra,
Vol. 276,
Issue. 2,
p.
794.
Miyata, Yoshimasa
2007.
On Galois structure of the integers in elementary abelian extensions of local number fields.
Journal of Number Theory,
Vol. 125,
Issue. 2,
p.
442.
Miyata, Yoshimasa
2008.
On the Galois module structure of cyclic Kummer extensions.
Journal of Algebra,
Vol. 320,
Issue. 9,
p.
3461.
Byott, Nigel P.
and
Elder, G. Griffith
2018.
Sufficient conditions for large Galois scaffolds.
Journal of Number Theory,
Vol. 182,
Issue. ,
p.
95.